VOL. 23 · NO. 3 | October 1994
 
VIEW ALL ABSTRACTS +
Articles
SOHN B. K., IM S. W.
Hokkaido Math. J. 23 (3), 373-381, (October 1994) DOI: 10.14492/hokmj/1381413093
Toshiki ENDO, Takashi OTSUKI
Hokkaido Math. J. 23 (3), 383-398, (October 1994) DOI: 10.14492/hokmj/1381413094
No abstract available
Yoichi MORIYAMA
Hokkaido Math. J. 23 (3), 399-422, (October 1994) DOI: 10.14492/hokmj/1381413095
No abstract available
Kozo SUGANO
Hokkaido Math. J. 23 (3), 423-426, (October 1994) DOI: 10.14492/hokmj/1381413096
No abstract available
Hiroshi IKEDA
Hokkaido Math. J. 23 (3), 427-437, (October 1994) DOI: 10.14492/hokmj/1381413097
KEYWORDS: 58F20
Min-Jei HUANG, Tzong-Mo TSAI
Hokkaido Math. J. 23 (3), 439-449, (October 1994) DOI: 10.14492/hokmj/1381413098
No abstract available
Hisashi NAITO
Hokkaido Math. J. 23 (3), 451-464, (October 1994) DOI: 10.14492/hokmj/1381413099
No abstract available
Shigeo KATO
Hokkaido Math. J. 23 (3), 465-474, (October 1994) DOI: 10.14492/hokmj/1381413100
No abstract available
Claus DOHMEN
Hokkaido Math. J. 23 (3), 475-505, (October 1994) DOI: 10.14492/hokmj/1381413101
KEYWORDS: 35K65, 35B40, 35K55
Yasunori OKABE, Hajime MANO, Yoshiaki ITOH
Hokkaido Math. J. 23 (3), 507-522, (October 1994) DOI: 10.14492/hokmj/1381413102
No abstract available
Knut SMOCZYK
Hokkaido Math. J. 23 (3), 523-547, (October 1994) DOI: 10.14492/hokmj/1381413103
No abstract available
Kimitoshi TSUTAYA
Hokkaido Math. J. 23 (3), (October 1994) DOI: 10.14492/hokmj/1381413104
No abstract available
Back to Top